Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Feeling warmness in palm and feet. What to do?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
Question
i feel warm on my palm hand nd feet
i am 38yes female and my name is XXXXX
Posted Fri, 30 Aug 2013 in General Health
 
 
Answered by Dr. Akhilesh Dubey 1 hour later
Hi XXXXX,
Thanks for sharing your concerns,

You feel warm (Burning sensation) on palms and feet, which can be due to variety of causes, usually due to affection of nerves due to variety of causes.
I would like to know few details to possibly know the cause of such symptoms.

1) How long you are having this problem, it is continuous or there something which brings it is it present in all four limbs.

2) Is there any diabetes or Thyroid issue?

3) Do you smoke or take alcohol or any medicine as many drugs can cause.

4) Have you done any tests if yes what was their result.

Please provide above details so that I can reply in detail.

Regards.
Dr.Akhilesh Dubey M.D.
Above answer was peer-reviewed by
 
Follow-up: Feeling warmness in palm and feet. What to do? 29 minutes later
blood test all normal tyroid nd even tumor test all good
but on medication for OCD. but for 2days did take medicine is hot flash on and off.
 
 
Answered by Dr. Akhilesh Dubey 23 minutes later
Hi XXXXX,

Thanks for your input,

This is good that your tests are normal.
This is possible to have these symptoms due to effects of the medicine you are taking for OCD (Obsessive–compulsive disorder).

Please do not discontinue treatment as even withdrawal can cause such symptoms. Let me know what medicine you are taking for OCD.
If symptoms are severe then you can discuss with physician.

Hope this helps, if you have any doubt, I will be available for clarification.

Regards.
Dr.Akhilesh Dubey M.D.
Above answer was peer-reviewed by
 
Follow-up: Feeling warmness in palm and feet. What to do? 35 minutes later
luvox 100mg, dothiepin 75 mg nd olenza 5mg...i had repeted illness worries due to my friend who scare me...but i was doing so well doctor reduce my medication but i miss my medicine for 2 days..then i felt the hot flash nd feel my pulse pounding..fast.my doctor also advice me not to miss the medication...wht shoud i now to stop this hot flash..
 
 
Answered by Dr. Akhilesh Dubey 19 minutes later
Hi XXXXX,

Thanks for your input,

Your symptoms are due to drug withdrawal as you were doing fine with drugs and once improvement is there, drugs can be reduced gradually in consultation with doctor.

You can take your medicines as advised by your doctor. I think resuming your treatment will help you.

You should discuss the issue with your doctor.

Hope I am able to address all your concerns.
Please rate my answer with good review before closing this discussion.

Regards.
Dr.Akhilesh Dubey M.D.
Above answer was peer-reviewed by
 
Follow-up: Feeling warmness in palm and feet. What to do? 1 hour later
The hot flash travel around my all over my body. i had this before i see the doctor but at fist i took alpt of medicine for a week nd i was totaly doing well..but now i felt the hot flash. is this one pf systhom for OCD..any medicine for the hot flash.
 
 
Answered by Dr. Akhilesh Dubey 9 hours later
Hi XXXXX,

Thanks for your follow up,

I can understand problem you are facing, taking your treatment should provide relief in your hot flashes also.

This is not due to OCD, as explained earlier it is possibly due to withdrawal of drug so resume your treatment.

If symptoms persist then, I would suggest you to consult your local physician for any additional medicine if required.

You should keep yourself well hydrated by taking adequate fluids and practice of meditation for 15 minutes daily should help you.

Hope this helps.

Regards.
Dr. Akhilesh Dubey M.D.
Above answer was peer-reviewed by
 
Follow-up: Feeling warmness in palm and feet. What to do? 36 hours later
Hi doctor..i have vaine bulging on my left feet and pricking pain..and i also remember i use to have my leg will be pulling in the midle of nite..so is tht due to the burning sensation on my palm..i took metacobla 500mg..pls advice
 
 
Answered by Dr. Akhilesh Dubey 43 minutes later
Hi XXXXX,

I hope you have started your treatment and feeling better.

Pricking pain could be due to neuropathy and Vitamin B12 supplementation helps in that case.
It can be taken if it is helping in relieving your symptoms.

I would suggest you to take any medicine only after consulting local treating physician.

I will be available for clarification if any.
Wish you good health.

Regards.
Dr. Akhilesh Dubey M.D.
Above answer was peer-reviewed by
 
Follow-up: Feeling warmness in palm and feet. What to do? 2 hours later
I have not see any doctor yet bcos here is public holiday. will see tomorrowband will update u
 
 
Answered by Dr. Akhilesh Dubey 15 hours later
Hi XXXXX,

Please do visit your physician and surely update me regarding the progress.
In the meantime take your treatment regularly; I hope you feel better with the treatment.

Take care
Regards.

Dr. Akhilesh Dubey M.D.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor